Top
10
Doctor insights on: Hives Disease

Share
1

1
My stepdaughter has a rash on her face and is now on her upper torso, it's doesn't appear to be hives or 5th disease. What else can it be?

My stepdaughter has a rash on her face and is now on her upper torso, it's doesn't appear to be hives or 5th disease. What else can it be?

No itch? No allergy.: That about sums it up. Allergic rashes hives, eczema & contact dermatitis itch. A lot. If this rash doesn't it's not one of those. No itching also rules out chickenpox. Streptococcal infections, viral infections, sun poisoning, solar photosensitivity, all come to mind. They say a picture is worth a 1000 words. Why not make an appointment and show that rash to a physician? (photo of sun poisoning). ...Read more

See 1 more doctor answer
Dr. Krishna Kumar
3 doctors shared insights

Hives (Definition)

Also known as urticaria, hives are an outbreak of red bumps or wheals that appear quickly after exposure to certain allergens (foods, medications, other substances). Hives vary in size, are itchy, can burn, and can last for up to ...Read more


2

2
Is there a relationship between hives and celiac disease?

Is there a relationship between hives and celiac disease?

Possible: If your celiac disease is active, then the "stress" of the disease can make you break out in hives. Also malnutrition will cause your body to be "stressed" therby you will have hives. ...Read more

See 1 more doctor answer
3

3
Are Hives common for Stills disease? I'm currently having some; also taking an auto-immune suppresser (embrel)

Are Hives common for Stills disease? I'm currently having some; also taking an auto-immune suppresser (embrel)

Yes: The rash of Still's disease can resemble hives, if not so itchy. Consider also hives as medication side effect and be sure to let your physician know how long this continues. ...Read more

7

7
I am breaking out in hives from requip (ropinirole) for Parkinson's disease, will other dopamine agonists give me hives?

I am breaking out in hives from requip (ropinirole) for Parkinson's disease, will other dopamine agonists give me hives?

Perhaps not: Worthwhile trying Neupro (rotigotine) patch, which may not cause the allergic rxtn. If this too fails, go to various l-dopa preps, as unlikely to cause similar process. ...Read more

See 1 more doctor answer
8

8
I have hives, joint aches, extreme coldness and fatigue....do I have an autoimmune disease? I am a 31 year old female who is extremely active

?: The symptoms you listed can just be due to viral illness, or a reaction to a medication you are on or received lately, or something else more common than an autoimmune disorder, given that you sound healthy otherwise, kindly visit your doctor, present your concerns, it is much easier to rule out an autoimmune disease than to confirm it, wish you wellness, ...Read more

9

9
My 59 year old husband has degenerative disc disease. He has had an MRI and an emg done and has been prescribed opiates for years. Now constant recurring hives, numbness in both legs, and back spasms have developed. What should I do?

My 59 year old husband has degenerative disc disease. He has had an MRI and an emg done and has been prescribed opiates for years. Now constant recurring hives, numbness in both legs, and back spasms have developed. What should I do?

Causes of hives: Hives may be caused by drug allergies or reactions including opiates or due to autoimmune disease. It is likely they are not directly related to the back issues. An allergist can act as a detective and help you sort out possible causes and offer treatment and or avoidance of the offending agent. I'd recommend you find local allergist certified by the am board of allergy on aaaai.Org website. ...Read more

See 2 more doctor answers
10

10
Does this happen a lot after lap. Surgeries?#nqlu i kept going back to the doctor's office after the lap. Gallbladder removal surgery with hives, cough, diahrea, mild infections(sinus, skin), and feeling fogged in.I even went to an infectious disease doct

Does this happen a lot after lap. Surgeries?#nqlu i kept going back to the doctor's office after the lap. Gallbladder removal surgery with hives, cough, diahrea, mild infections(sinus, skin), and feeling fogged in.I even went to an infectious disease doct

Strongyloides: You need to see an infectious diseases expert and be fully evaluated. Some of these symptoms may be related to reactions to medications you may have received in conjunction with the surgery. Many may be related to strongyloidiasis, an uncommon but easily diagnosed and treated illness which can affect the gallbladder and be spread to elsewhere from there. Go back and talk to that id doctor. ...Read more

See 1 more doctor answer